Facebook Pixel

about unprotected sex

By June 23, 2017 - 8:42am
Rate This

I had sex on Thursday around 2am took postinor2 one tablet immediately also have another sex by 6am but later take d remaining tablet by 2pm. Because I was worried I bought another postinor2 take around. 7:20pm and another one 7:20am this morning. Can't I be pregnant?

Add a Comment2 Comments


Hello Shuga,

Welcome to the EmpowHER community.

You should never take Postinor 2 more than once in a one month menstrual cycle. There was no need to take that third dose.

Changes in the menstrual cycle are a side effect. Your next period could start earlier or later than expected. Flow might be lighter or heavier than normal.

In your case, you over dosed. Consider calling your primary care physician or gynecologist. This is serious.


June 23, 2017 - 8:59am
(reply to Maryann Gromisch RN)

Okay. But am having milky discharge which keeps me very worried.

June 23, 2017 - 1:32pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!